# SDR C1HA200683023

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1183 BULKHEAD VERTICAL BEAM RBL 36 IS CRACKED AT WL 238.  STOP DRILLED CRACK AND REPAIRED PER S/B 727-53-0192 REV 1 DATED MAY 30, 1991 P/N 65C34406-15 PO 623137.
